# SDR DL767961188

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110DL
- Make and model: Boeing 767232
- Aircraft serial: 22222
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 SLAT, TRAILING EDGE WEDGE WAS FOUND DENTED IN THE UPPER SKIN.  THE DAMAGE WAS REPAIRED PER B767-200 SRM 51-70-10 FIG 9.
